# SDR 99T64R004

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Nut Plate
- Condition: Loose/Missing
- Location: Nr 2 Pylon
- Part time: 71,377 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON REMOVEABLE PLANK HAS ONE NUT PLATE MISSING AND ONE NUT PLATE LOOSE.  OPENED HOLES TO .260 DIAMETER AND INSTALLED NAS 1670 PER EO DRAWING NR 98-026 ON 8110-3 DATED 10/27/98 UNDER WO NR 1308.  (M)
